# SDR UALA2012120707110

- Difficulty date: December 5, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,949 hours, 24,161 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: 52
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE--NOSE A-G DISAGREE.  REPLACED THE PSEU, SYSTEM CHECKED OKAY.
